# SDR PG9R118894

- Difficulty date: January 31, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N131GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3691
- Engine: Tmeca ARRIEL2B
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 350A54108004
- Part serial: M411110
- Condition: Cracked
- Location: Air Intake
- Part time: 186 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR INTAKE HAS A CRACK.  (RMA NR R046894)
